Table of Contents
VLSI Design
Volume 2, Issue 2, Pages 157-169

On the Minimum Density Interconnection Tree Problem

1cs Dept., University of California at Los Angeles, Los Angeles 90024-1596, CA, USA
2CS Dept., University of Virginia, Charlottesville 22903-2442, VA, USA
3EECS Dept., Northwestern University, 60208-3118, IL, USA

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. J. Alpert, J. Cong, A. B. Kahng, G. Robins, and M. Sarrafzadeh, “On the Minimum Density Interconnection Tree Problem,” VLSI Design, vol. 2, no. 2, pp. 157-169, 1994.